# SDR DL738100960

- Difficulty date: April 21, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 31,305 hours, 13,029 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Sta 480 Str 5l
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1 EA LIGHTNING STRIKE STA 480 STR 5L.  DUE ERA 095258-14MA PERMANENT REPAIR.  REMOVED DAMAGE, FABRICATED PERM REPAIR IAW SRM 53-00-01 REPAIR 1. INSP AREA. OK TO INSTALL REPAIR. INSTALLED PERM REPAIR IAW SRM 53-00-01 REPAIR 1. PERM REPAIR COMPLETE REF ERA 095258-14MA REV ORIG.
